# SDR 2019FA0000366

- Difficulty date: October 12, 2019
- Submitted: November 11, 2019
- Operation: General aviation
- Aircraft: N797L
- Make and model: Bbavia 7ECA
- Aircraft serial: 14102014
- Aircraft time: 1,606 hours
- System (JASC): 5530 · Vertical Stabilizer
- Part: Tube
- Condition: Cracked
- Location: Vertical Stab
- Part time: 739 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON VISUAL INSPECTION, FOUND THE MOST AFT VERTICAL TUBING OF AIRCRAFT STRUCTURE SHEARED ABOVE TAIL GEAR ATTACH POINT BUT BELOW 45 ANGLE BRACE. THIS WAS THE 2ND IDENTICAL FAILURE ON THE SAME AIRFRAME. FOUND CRACK 739.4 HOURS SINCE LAST REPAIR. AIRCRAFT USED DAILY FOR FLIGHT TRAINING WITH AN AVERAGE OF 100 HOURS OF FLIGHT TIME EVERY 45 DAYS.
